Solvability of a Certain System of Singular Integral Equations with Convex Nonlinearity on the Positive Half-Line

Abstract

We study a system of nonlinear singular integral equations with a sum-difference kernel on the positive half-line. Such a system occurs (in various representations) in many branches of mathematical physics and applied mathematics. In particular, one encounters a system of equations with a kernel representing a Gaussian distribution and with a power nonlinearity in the dynamic theory of p-adic open-closed strings; in the case when the nonlinearity has a certain exponential structure, such a system occurs in mathematical biology, namely, in the theory of the spatio-temporal distribution of an epidemic.

We prove constructive theorems on the existence of nonnegative nontrivial continuous and bounded solutions. We study the uniqueness and the asymptotic behavior of constructed solutions at infinity. In conclusion, we give concrete applied examples of the mentioned equations that satisfy all assumptions of the proved theorems.

This is a preview of subscription content, access via your institution.

Fig. 1
Fig. 2
Fig. 3
Fig. 4
Fig. 5
Fig. 6

REFERENCES

  1. 1

    Vladimirov, V.S. “Nonlinear Equations for p-Adic Open, Closed, and Open-Closed Strings”, TMF 149 (3), 354–367 (2006).

  2. 2

    Khachatryan, Kh.A. “Solvability of Some Classes of Nonlinear Singular Boundary Value Problems in the Theory of p-Adic Open-Closed Strings”, TMF 200 (1), 106–117 (2019).

  3. 3

    Diekmann, O. “Thresholds and Travelling Waves for the Geographical Spread of Infection”, J. Math. Biol. 6 (2), 109–130 (1978).

  4. 4

    Khachatryan, A.Kh., Khachatryan, Kh.A. “A One-Parameter Family of Positive Solutions of the Non-Linear Stationary Boltzmann Equation (in the Framework of a Modified Model)”, Russ. Math. Surv. 72 (3), 571–573 (2017).

  5. 5

    Lancaster, P. The Theory of Matrices (Nauka, Moscow, 1982) [in Russian].

  6. 6

    Khachatryan, Kh.A. “On the Solvability of Certain Classes of Nonlinear Integral Equations in p-Adic String Theory”, Izv. Math. 82 (2), 407–427 (2018).

  7. 7

    Khachatryan, Kh.A. “On the Solvability of a Boundary Value Problem in p-Adic String Theory”, Tr. Mosk. Mat. Obshch. 79 (1), 117–132 (2018).

  8. 8

    Zhukovskaya, L.V. “Iterative Method for Solving Nonlinear Integral Equations Describing Rolling Solutions in String Theory”, TMF 146 (3), 402–409 (2006).

  9. 9

    Vladimirov, V.S., Volovich, Ya.I. “Nonlinear Dynamics Equation in p-Adic String Theory”, TMF 138 (3), 355–368 (2004).

  10. 10

    Khachatryan, Kh.A. “On the Solvability of Some Nonlinear Boundary Value Problems for Singular Integral Equations of the Convolution Type”, Tr. Mosk. Mat. Obshch. 81 (1), 3–40 (2020).

  11. 11

    Khachatryan, Kh.A. “The Solvability of a System of Nonlinear Integral Equations of Hammerstein Type on the Whole Line”, Izv. Saratovsk. Un-ta, Ser. Matem. Mekhan. Informatika 19 (2), 164–181 (2019).

  12. 12

    Petrosyan, H.S., Terdzhyan, Ts.È., Khachatryan, Kh.A. “The Uniqueness of Solution to One System of Integral Equations with Convex Nonlinearity on a Half-Line”, Matem. Tr. 23 (2), 187–203 (2020).

  13. 13

    Kolmogorov, A.N., Fomin, V.S. Elements of the Theory of Functions and Functional Analysis, 5th Ed. (Nauka, Moscow, 1981) [in Russian].

  14. 14

    Rudin, W. Functional Analysis (Mir, Moscow, 1975) [in Russian].

Download references

ACKNOWLEDGMENTS

The authors are grateful to the reviewer for useful remarks.

Funding

This work was supported by the Russian Scientific Foundation (project no. 19-11-00223).

Author information

Affiliations

Authors

Corresponding authors

Correspondence to Kh. A. Khachatryan or H. S. Petrosyan.

Additional information

Russian Text © The Author(s), 2021, published in Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 2021, No. 1, pp. 31–51.

About this article

Verify currency and authenticity via CrossMark

Cite this article

Khachatryan, K.A., Petrosyan, H.S. Solvability of a Certain System of Singular Integral Equations with Convex Nonlinearity on the Positive Half-Line. Russ Math. 65, 27–46 (2021). https://doi.org/10.3103/S1066369X21010035

Download citation

Keywords

  • kernel
  • nonlinearity
  • monotonicity
  • convexity
  • spectral radius
  • limit solutions